# SDR SWAA2013013112162

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 42,030 hours, 24,470 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81000
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMERGENCY LIGHTS AT 1ABC HAVE EXPOSED WIRES.  REMOVED AND REPLACED FLOOR TRACK FOR EMERGENCY LIGHTS AT 1ABC PER M/M.
